# SDR SWIA2019122747320

- Difficulty date: November 2, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Damaged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT AFT SEAL STRIKER DAMAGED AT FS 349, UPPER POSITION.     (C-CHECK)   RO:12/24/2019COMPLIED WITH MAJOR REPAIR OF  PAX DOOR CUT OUT AFT SEAL STRIKER DAMAGE AT F.S. 349 IAW BOMBARDIER REO SKYWEST TASK CARD MAJOR REPAIR FORM 337 ATTACHED AND WEIGH AND BALANCE NOT EFFECTED
